MathSciNet Relay Station
MathSciNet bibliographic data
MR1800066 22D10 (22E65 37B05 47H10)
Pestov, V. G. Amenable representations and dynamics of the unit sphere in an infinite-dimensional Hilbert space. Geom. Funct. Anal. 10 (2000), no. 5, 1171–1201.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement